# SDR JJBA20250904003

- Difficulty date: August 12, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14521725025
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SILL BTW FR 22-24 FOUND CORRODED. CF1, RH SIDE SILL BTW FR 22-24 BLENDED OUT OF LIMIT. SILL REMOVED AND REPLACED.
